# SDR COMA0060587

- Difficulty date: July 16, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 5,930 hours, 6,100 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 47258701
- Part serial: 0266
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 5,930 hours, 6,100 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

APU FIRE WARNING, FOLLOWED RT JET PIPE OVERHEAT, FOLLOWED BY LEFT ENGINE FIRE WARNING.  REPLACED FIRE DETECTION CONTROLLER.
